# SDR ASOA05417

- Difficulty date: May 6, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FASTENERS UNDER THE CABIN FLOORBOARD AT FS 333 APPROXMATELY RBL 7-9 WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FASTENERS UNDER THE CABIN FLOORBOARD AT FS 333, APPROXIMATELY RBL 7-9 IAW CRJ SRM 51-42-00.  (M)
